# SDR GTIA2021070835860

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 8,084 hours, 3,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED L4 DOOR ASSIST BOTTLE TOO PROPER LEVEL IAW AMM 52-10-00. LEAK CHECK GOOD
